# SDR CA130816003

- Difficulty date: August 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 4,836 hours
- Engine: Lyc LTS101700D2
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P94B12209
- Condition: Leaking
- Location: Fuel Boost
- Part time: 2,051 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AFTER LAST FLIGHT INSPECTION, FUEL IS FOUND LEAKING BELOW THE FUEL TANK. INSPECTION SHOWS THAT THE RT FUEL PUMP IS LEAKING AT THE IMPELLER AREA, DRAIN HOLE,  PUMP REPLACED.
